# SDR CALA9901623

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 480 - 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN INTERCOSTAL AT STA 480-500, S28L.  THE CRACKED AREA WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 51-40-3 AND 51-30-2.
